Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red blotches on stomach, inner thigh, ache in body. Cause and cure?

I am an 18 year old girl who noticed red blotches on my stomach and inner thigh yesterday. Today I feel really achy everywhere and didnt sleep well last night. I also feel like i could throw up today. I have been at a friends house for vacation and my diet is completely different from whatcI normally eat- a lot more greasy food, junk food type than my normal watch what I eat. Could this be whyvI am feeling this way/
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello..thanks for writing in.

The blotches may be Urticaria .This is a common condition.Most cases are idiopathic.
Since you have seen it only for a day, you can take anti histaminic tablets like Allegra or Cetrizine to make them subside.If you see them recurring for the best few days , you should visits a dermatologist to get a course of medications for the same started.
The systemic symptoms may be due to the change in diet/lifestyle in the past few days of your vacation.You can treat them symptomatically now by having rest, anti emetics and proper diet.
Hope this is helpful.Take care!
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor